See Alike in...

Alike App

Browser

Lorely

425d

hi I'm new to this but I just need help on what to do because i keep having panic attacks and major depression about my health and it's starting to ruin me physically and emotionally. I'm always thinking there's something wrong with me. like I just don't know what to do anymore.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion